Proceedings of the Japan Academy

Approximate solutions for some non-linear Volterra integral equations

Shin-ichi Nakagiri and Haruo Murakami

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 3 (1974), 212-217.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519035

Digital Object Identifier
doi:10.3792/pja/1195519035

Mathematical Reviews number (MathSciNet)
MR0361692

Zentralblatt MATH identifier
0298.45001

Subjects
Primary: 45L05: Theoretical approximation of solutions {For numerical analysis, see 65Rxx}

Citation

Nakagiri, Shin-ichi; Murakami, Haruo. Approximate solutions for some non-linear Volterra integral equations. Proc. Japan Acad. 50 (1974), no. 3, 212--217. doi:10.3792/pja/1195519035. https://projecteuclid.org/euclid.pja/1195519035


Export citation

References

  • [1] R. K. Miller and G. R. Sell: Existence, uniqueness and continuity of solutions of integral equations. An addendum. Ann. Mat. Pura. Appl., 87, 281-286 (1970).
  • [2] R. K. Miller: Nonlinear Volterra Integral Equations. Mathematical Lecture Note Series, Benjamin (1971).
  • [3] S. Nakagiri and H. Murakami: Kneser's property of solution families of non-linear volterra integral equations (to appear).